Fertility Friends Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
147 Posts
Discussion Starter · #1 ·
Hi girls

Sorry have not been around much haven't been feeling too hot. Was at a hen party at the weekend, dance floor covered in drink which yours truly managed to slip on and fell on my tail bone (so have very sore bum not to put to fine a point on it!). Having trouble sitting at my desk so got some painkillers yesterday, but have been really nauseous all night and now really struggling not to be sick so am probably going to have to go home from work. The painkillers I got were nuerofen with codiene added (sorry spelling not up to much today), I only took them twice. Is there any possibility that this sickness is a side effect of the clomid or should I not have taken the painkillers? The flushes seem to be worse as well. Needless to say none of the is making the BMS possible so why I am I taking these damn things anyway....feeling really crap, sorry for moaning.

Nicki.xx
 

·
Premium Member
Joined
·
10,520 Posts
Hiya Nicki

Firstly, poor you, I am having problems at the moment with a really sore bottom of back almost on my  ^shake^ and it really hurts to sit at my desk.  I have found that a heat patch or wheatbag helps.  I had to take paracetomol last night which seemed to help a little, I think thats the only pk you can take whilst on the 2ww.

The sickness could be related to your trip, but I feel sick about 2 weeks of the month whilst on clomid, it comes in waves and goes again so it could be that.

Take it easy xxx
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top